Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2019, Article ID 5926832, 14 pages
https://doi.org/10.1155/2019/5926832
Research Article

Determinantal Representations of General and (Skew-)Hermitian Solutions to the Generalized Sylvester-Type Quaternion Matrix Equation

Pidstryhach Institute for Applied Problems of Mechanics and Mathematics, NAS of Ukraine, Lviv 79060, Ukraine

Correspondence should be addressed to Ivan I. Kyrchei; moc.liamg@466062ts

Received 30 June 2018; Accepted 18 December 2018; Published 6 January 2019

Academic Editor: Patricia J. Y. Wong

Copyright © 2019 Ivan I. Kyrchei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Abdur Rehman, Ivan Kyrchei, Muhammad Akram, Ilyas Ali, and Abdul Shakoor, “Least-Norm of the General Solution to Some System of Quaternion Matrix Equations and Its Determinantal Representations,” Abstract and Applied Analysis, vol. 2019, pp. 1–18, 2019. View at Publisher · View at Google Scholar
  • Ivan I. Kyrchei, “ Cramer’s rules for the system of quaternion matrix equations with η -Hermicity ,” 4open, vol. 2, pp. 24, 2019. View at Publisher · View at Google Scholar
  • Abdur Rehman, Ivan Kyrchei, Ilyas Ali, Muhammad Akram, and Abdul Shakoor, “ The General Solution of Quaternion Matrix Equation Having η -Skew-Hermicity and Its Cramer’s Rule ,” Mathematical Problems in Engineering, vol. 2019, pp. 1–25, 2019. View at Publisher · View at Google Scholar
  • Ivan Kyrchei, “Determinantal representations of solutions to systems of two-sided quaternion matrix equations,” Linear and Multilinear Algebra, pp. 1–25, 2019. View at Publisher · View at Google Scholar
  • Zhuo-Heng He, “A System of Coupled Quaternion Matrix Equations with Seven Unknowns and Its Applications,” Advances in Applied Clifford Algebras, vol. 29, no. 3, 2019. View at Publisher · View at Google Scholar